Pamprin Multi-symptom Caplets, 20 Ct.

(No reviews yet) Write a Review
$6.95
SKU:
EMH30012
Pamprin maximum strength multi-symptom caplets, blue box, 20 count. Each caplet contains 500 mg acetaminophen (pain reliever), 25 mg pamabrom (diuretic) and 15 mg pyrilamine maleate (antihistamine). Pamprin maximum strength multi-symptom goes to work with three active ingredients: an antihistamine to relive irritability, a diuretic to fight against bloating and weight gain from water and a pain reliever to alleviate cramps, headaches, backaches and muscular aches.
Write a Review
This product hasn't received any reviews yet. Be the first to review this product!

Please see details of our shipping and returns policy here

Related Products

Trusted Brands